# SDR LR7A07089

- Difficulty date: September 5, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 34,857 hours, 17,733 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 7075T6050
- Condition: Cracked
- Location: Fs 1012  Bl0.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC3215, FOUND CARGO DOOR BHD STIFFENER AND REINFORCE CLIP CRACKED AT FS 1012 BL0.  STIFFENER AND CLIP AT BL0 FABRICATED AND REPLACED IAW SMP583 CHAPTER 51-60 AND 51-70.
